# SDR FDEA201603291208

- Difficulty date: March 29, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JPF STEP 6, SKIN AT LONGERON 39R HAS A 3 INCH CRACK ABOVE SKIN SPLICE.  REPAIRED IAW EA 8-5310-T0324511.
